# SDR AWXA200200910

- Difficulty date: September 22, 2002
- Submitted: September 23, 2002
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 5,379 hours, 2,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3715
- Condition: Discharged
- Location: Cabin
- Part time: 5,368 hours, 2,103 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - TEST OF EMERGENCY LIGHTING SYSTEM FAILED.  MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNITS 10WL & 13WL, AND BATTERY PACKS IAW AMM 33-51-38-420, OPERATIONAL CHECK WAS GOOD.
